# SDR CA060127001

- Difficulty date: January 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 85410617005
- Condition: Separated
- Location: Rt Nacelle
- Component: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL TO BASE, THE DOOR FOR THE REFUEL PANEL WAS FOUND TO HAVE SEPARATED FROM THE NACELLE. THE HINGES, HINGE ATTACHMENT BOLTS AND SMALL FRAGMENTS OF THE COMPOSITE PANEL REMAINED ATTACHED. (TC NR 20060127001)
